Statistically monotonic and statistically bounded sequences of fuzzy numbers

Aytar S. , Pehlivan S.

INFORMATION SCIENCES, vol.176, no.6, pp.734-744, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 176 Issue: 6
  • Publication Date: 2006
  • Doi Number: 10.1016/j.ins.2005.03.015
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.734-744


We introduce the statistical monotonicity and boundedness of a sequence of fuzzy numbers. We also derive the analogue of monotone convergence theorem and prove the decomposition theorems for this type of sequences. (C) 2005 Elsevier Inc. All rights reserved.